MAUDE Adverse Event Report: BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES 6-COLOR TBNK REAGENT W/BD TRUCOUNT TUBES

BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES 6-COLOR TBNK REAGENT W/BD TRUCOUNT TUBES
Model Number 337166
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.(b)(4).
 
Event or Problem Description
It was reported that during use with a 6-color tbnk reagent w/bd trucount¿ tubes erroneous results occurred on patient samples.Results were not reported, and there was reported patient impact.The following information was provided by the initial reporter: customer is concerned about tandem degradation in the vials.After having analyzed the data we see some events are near to the axes bad separation data contain control with ¿good¿ and ¿bad¿ vial/lot + sample with ¿good¿ and ¿bad¿ vial/lot could be this reported issue have provoked erroneous results? if yes, could you please answer the following questions? were the samples analyzed on the instrument patient samples? r: yes.If they were patient samples, were incorrect results obtained or used? r: obtained and not used.In the validation in canto software the result was not accepted.Any treatment provide to the patient based on the result? r: no.No result was sent out of the lab was there any harm to the patient? r; no harm.Just delay on new preparation and re-run.
 
Additional Manufacturer Narrative
H6: investigation summary: based on customer response, it is confirmed that ¿good¿ results were obtained using product 337166 lot 74827 in one (1) out of two (2) vials used by customer.The ¿bad¿ vial results correspond to a previously used (open) vial from customer of same product 337166 lot 74827, which suggest this used vial from customer could have been exposed to unfavorable conditions (i.E.Light or out of recommended storage temperature).Product 337166 (bd multitest 6-color tbnk) tds 23-10834-07 describes under precautions sections the specific cautions needed to avoid obtaining aberrant results.Retain sample fc test results: to confirm functional performance of 337166 (bd multitest 6-color tbnk with trucount, ivd) lot 74827, retain sample of subassembly 91-0717 batch 0064095 was tested thru flow cytometry (fc) analysis against reference 91-0717 batch 0240510.Fc data obtained show correct population profiles on cd3 fitc vs cd19 apc, cd8 apc-cy7 vs cd19 apc, cd8 apc-cy7 vs cd4 pe-cy7, and cd16+cd56 pe vs cd19 apc plots which were comparable to reference, and did not exhibit the aberrant populations or spillover observed by customer.In conclusion, retain results of subassembly 91-0717 batch 0064095 demonstrate correct function of product 337166 (bd multitest 6-color tbnk with trucount, ivd) lot 74827.Refer to attached tbnk retain functional testing for pr#1912595 & pr#: (b)(4) pdf file.Product 337166 (bd multitest 6-color tbnk with trucount, ivd) lot 74827 manufactured from subassembly 91-0717 batch 0064095, was manufactured according to specifications.The review of the manufacturing device history record (bhr) or release records indicates product perform as intended per bd specifications and retain sample fc test results of subassembly 91-0717 batch 0064095 confirm product performs as intended.Based on investigation performed it is determined no further actions necessary and the claim is not confirmed.Root cause is customer related.Evidence demonstrates manufacturing process was performed according to requirements and product met applicable specifications and functionally tested retain sample of subassembly 91-0717 batch 0064095 confirm product performs as intended.As described under investigation summary, observed tandem breakdown and observing atypical double positive t and b cell markers could be caused by exposure of reagent to excessive light or temperature and/or using non-freshly collected blood specimens (previously fixed and stored patient specimens ) for staining resulting in aberrant results, as reported by customer.H3 other text : see h.10.
 
Event or Problem Description
It was reported that during use with a 6-color tbnk reagent w/bd trucount¿ tubes erroneous results occurred on patient samples.Results were not reported, and there was reported patient impact.The following information was provided by the initial reporter: customer is concerned about tandem degradation in the vials.After having analyzed the data we see some events are near to the axes: bad separation.Data contain control with ¿good¿ and ¿bad¿ vial/lot + sample with ¿good¿ and ¿bad¿ vial/lot could be this reported issue have provoked erroneous results? if yes, could you please answer the following questions? were the samples analyzed on the instrument patient samples? r: yes.If they were patient samples, were incorrect results obtained or used? r: obtained and not used.In the validation in canto software the result was not accepted.Any treatment provide to the patient based on the result? r: no.No result was sent out of the lab.Was there any harm to the patient? r; no harm.Just delay on new preparation and re-run.

Brand Name
6-COLOR TBNK REAGENT W/BD TRUCOUNT TUBES
Common Device Name
NA
Manufacturer (Section D)
BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES
2350 qume drive
san jose CA 95131
MDR Report Key10734470
Report Number2916837-2020-00208
Device Sequence Number19560376
Product Code GKZ
UDI-Device Identifier00382903371662
UDI-Public00382903371662
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date05/31/2021
Device Model Number337166
Device Catalogue Number337166
Device Lot Number74827
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/01/2020
Supplement Date Received by Manufacturer12/21/2020
Initial Report FDA Received Date10/26/2020
Supplement Report FDA Received Date12/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;